# SDR UPS03840205

- Difficulty date: February 1, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 79,572 hours, 25,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 56449721
- Part serial: TAG843021
- Condition: Cracked
- Location: Stgr 408 #1 Alt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, NR 1 ALT FUEL TANK STR 59 STA 408 END FITTING CRACKED INSIDE PNL 505B.  REMOVED CRACKED FITTING PER DC8 SRM 51-1-20D.  DRILLED, LOCATED AND DEBURRED NEW END FITTING IAW DC8 SRM 51-1-24.  INSTALLED NEW END FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
